# SDR NACA2021102900001

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,640 hours, 17,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: BOTH BLEED DUCT PRESSURES ERRATIC ON TAKEOFF THROUGH 8000 FT. LEFT PRESSURE FLUCTUATED OVER 30 PSI ACCOMPANIED BY LOUD WHOOSHING SOUND. PERFORMED FIM TASK 36-10-00 AND BITE CHECKED THE ASCTV NO FAULTS FOUND. SYSTEM OPERATES NORMALLY OK TO CONTINUE
